Vol. 13(1). Jan. 2022, No. 13, pp. 130-140.

ON CERTAIN SUBCLASSES OF PASCU TYPE ALPHA CLOSE-TO-STAR FUNCTIONS
Vol. 13(1) Jan. 2022, No. 13, pp. 130-140
GAGANDEEP SINGH, GURCHARANJIT SINGH

Abstract

In this paper, certain generalized subclasses of analytic functions are introduced by unifying the close-to-star and close-to-convex functions in the open unit disc E = {z : |z| < 1}. We establish the coefficient estimates, distortion theorems, growth theorems, argument theorems and radius of starlikeness for the functions belonging to these classes. Various known results are shown to follow upon specializing the parameters involved in the results of this paper.


Full Text (PDF 102 K)